Tokyo Journal of Mathematics

On Regular Fréchet-Lie Groups II; Composition Rules of Fourier-Integral Operators on a Riemannian Manifold

Yoshiaki MAEDA, Hideki OMORI, and Akira YOSHIOKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 04, Number 2 (1981), 221-253.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215153

Digital Object Identifier
doi:10.3836/tjm/1270215153

Mathematical Reviews number (MathSciNet)
MR646038

Zentralblatt MATH identifier
0486.58002

Citation

OMORI, Hideki; MAEDA, Yoshiaki; YOSHIOKA, Akira. On Regular Fréchet-Lie Groups II; Composition Rules of Fourier-Integral Operators on a Riemannian Manifold. Tokyo J. Math. 04 (1981), no. 2, 221--253. doi:10.3836/tjm/1270215153. https://projecteuclid.org/euclid.tjm/1270215153


Export citation